# SDR CALA2016081800547

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N665U
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 65,066 hours, 15,649 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892
- Part serial: 2756
- Condition: Failed
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DURING RT AIR DATA TEST, RIGHT ALTIMETER FAILED AND RED FLAGS OFF.  SWAPPED LEFT AND RIGHT ALTIMETER PROBLEM FOLLOWS.  NEEDS F/O'S ALTIMETER. IAW AMM 34-12-00PG 502, RAN ADC TEST AGAIN, F/O'S ALTIMETER WAS NORMAL (SUPPOSED TO FLAG DURING TEST),  HOWEVER CAPTAIN`S ALTIMETER NEVER FLAGGED,  EVEN WITH CIRCUIT BREAKER OUT. (FLAG STUCK OUT OF VIEW) REPLACED CAPTAIN`S ALTIMETER IAW AMM 34-13-00, OPS CHECKED NORMAL, ADC TEST NOW NORMAL BOTH SIDES IAW 34-12-00 PG 502.
